Go Back   Catalyst Athletics Forums > Nutrition > Supplements

Reply
 
Thread Tools Display Modes
Old 04-14-2008, 08:17 AM   #11
Neal Winkler
Senior Member
 
Join Date: Oct 2006
Posts: 326
Default

Dr. G, thanks. Should I just stick with my current dose or try to keep going up? Also, my stool this morning was darker than usual. I've been having green colored and very light brown.
Neal Winkler is offline   Reply With Quote
Old 04-14-2008, 11:51 AM   #12
Garrett Smith
Senior Member
 
Garrett Smith's Avatar
 
Join Date: Feb 2007
Location: Tucson, AZ
Posts: 4,368
Default

I'd stick with the current dose. Darker than usual is OK (depending on the usual, of course!), really dark over a period of time isn't a good sign.

If you are feeling better, that's the best indicator. Give it some time.
__________________
Garrett Smith NMD CSCS BS, aka "Dr. G"
RepairRecoverRestore.com - Blood, Saliva, and Stool Testing
My radio show - The Path to Strength and Health
Garrett Smith is offline   Reply With Quote
Old 04-14-2008, 12:58 PM   #13
Craig Loizides
Member
 
Join Date: Mar 2008
Location: Hillsborough, NJ
Posts: 120
Default

Thanks, Dr. G. I have noticed absolutely no change good or bad since I started taking it. I suspected I might have some mineral deficiencies and this was supposed to help so I decided I would give it a try.

I was going to stop when my current supply ran out, but it bugs me a little that I never felt any burning sensation. I figure I should either stop taking it, change brands, or increase the dose, but I wasn't sure if it was safe to increase the dose any higher.
Craig Loizides is offline   Reply With Quote
Old 04-14-2008, 01:06 PM   #14
Craig Loizides
Member
 
Join Date: Mar 2008
Location: Hillsborough, NJ
Posts: 120
Default

One more question - why does searching for HCl return no results? Is it too small a word?
Craig Loizides is offline   Reply With Quote
Old 04-14-2008, 01:15 PM   #15
Garrett Smith
Senior Member
 
Garrett Smith's Avatar
 
Join Date: Feb 2007
Location: Tucson, AZ
Posts: 4,368
Default

Craig,
As it is your body to do with what you wish, there is no magical "ceiling" to dosing HCl. You can take more until you get to the "hot tea" sensation. As HCl is a "normal" part of the stomach environment, it isn't a problem unless someone takes too much. If you slowly raise the dose a pill (or a 1/2 pill) at a time, you should know when you reach the upper end of your stomach's tolerance.

Another thing to watch for is if you stopped taking it when it runs out and symptoms re-appear or you feel differently (better or worse). Sometimes we take "disappeared" symptoms for granted and don't realize they are gone until they come back.

As for your search issues, I don't know, are you searching on this board or another search engine?
__________________
Garrett Smith NMD CSCS BS, aka "Dr. G"
RepairRecoverRestore.com - Blood, Saliva, and Stool Testing
My radio show - The Path to Strength and Health
Garrett Smith is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump




All times are GMT -7. The time now is 06:30 PM.

Powered by vBulletin® Version 3.8.9 Beta 3
Copyright ©2000 - 2014, vBulletin Solutions, Inc.